# SDR CA141031012

- Difficulty date: October 30, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 18,340 hours
- Engine: Pwc PW150A
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 47830
- Condition: Leaking
- Location: Nlg Doors
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NOSE GEAR PROBLEM ON APPROACH THIS AM. NOSE GEAR WOULD NOT EXTEND - AS WE WERE ON FINAL. WE OVERSHOT, AND STARTED TO READ THE QRH WHEN THE NOSE GEAR EXTENDED ABOUT 2 MINUTES AFTER BEING SELECTED DOWN.  CHECKED BYPASSING OF THE COMPONENTS AND WE FOUND THE NLG DOOR ACTUATOR HAVING A HISSING SOUND AND BECOMING HOT AFTER APPROX. 10 MIN WITH THE HYDRAULIC NR 2 ON. THE CONDITION IS PRESENT WITH DOOR OPEN OR CLOSE. I WOULD SUGGEST TO DO A "BENCH CHECK" OF THE ACTUATOR TO CHECK FOR THE BYPASS.  NLG DOOR ACTUATOR REPLACED.
